# SDR USAA920081657

- Difficulty date: August 22, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C19 MAJOR REPAIR NR 6097659 GALVANIC CORROSION ON FLOOR BEAM UPPER CORD AT BS967, RBL 28.  REPAIRED FLOOR BEAM UPPER CORD AT BS967, RBL28 IAW B737 SRM 53-00-51.
